# SDR Z5FA010209N556CS1

- Difficulty date: January 2, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N556CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605577
- Aircraft time: 3,064 hours, 2,167 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125373
- Part serial: 0913
- Condition: Malfunctioned
- Location: Mlg
- Part time: 2,167 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

ON APPROACH, NO LT GEAR DOWN INDICATION WHEN LANDING GEAR WAS EXTENDED. CREW ABORTED APPROACH AND PERFORMED AFM ABNORMAL/EMERGENCY CHECK LIST. CREW DECLARED EMERGENCY AND DIVERTED. WHILE IN HOLD TO BURN OFF FUEL, LT GEAR DOWN INDICATION FINALLY ILLUMINATED AND ACFT LANDED WITHOUT INCIDENT.  ACFT FERRIED, GEAR DOWN, FOR REPAIRS.  MX REPLACED LT MLG ACTUATOR IAW MM 32-30-04 AND PERFORMED SATISFACTORY GEAR SWINGS.  AIRCRAFT RETURNED TO SERVICE.
